# SDR SWAA2020050445732

- Difficulty date: April 28, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 52,376 hours, 30,899 cycles
- System (JASC): 2612 · Fire Detection
- Part: Terminal
- Condition: Broken
- Location: Fire Loop
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG B FIRE LOOP INOP / DMA# 0088295 FOUND BROKEN TERMINAL END ON LOWER FAR LOOP ' B' CHANNEL REPAIRED TERMINAL END PER S.W.P.M 20-10-13 OPS CHKS GOOD PER M/M 26-11-02 CL# 37204
